Couldn't find what you looking for?

TRY OUR SEARCH!

My husband was taking methadone and xanax daily and has now just started suboxone treatment it had been almost 2 days since he had taken anything and is severly sick flu like symptons but worse.. Will this continue with suboxone?

Loading...

Hey, how long Has it been since the methadone? He should have gone on to subutex for a month then onto the suboxone, cause methadone can stay in your system for weeks! depending on how long you were taking it and how much? It sounds like he is having withdrawal symptoms from the methadone, it's like him taking suboxone on top of any opiate, you will go into severe withdrawals!! He has to get all of the methadone out of his system b4 staring suboxone!! Good luck =)
Reply

Loading...

Getting off suboxone is not as difficult or as painful as some people maintain - here is a system that worked for me and subsequently many of my friends. The first rule is that you do it very very slowly - suboxone can linger in your system for months - yes months - so when you reduce dosages stay on that dosage for at least 1-2 months to allow you system to adjust. You have to fully adjust to each new dose before you reduce to the next lower dose e.g. Start at 8 mg ad go to 7.5mg stay there for 2 months and then go down to 7mg. It is going to take along time but this gradual adjustment will allow you to function and will reduce the temptation of a relapse - in my case to Heroin for 10 yrs so I did not want to go back. Once you get to 2mg reduce by .25 mg. From 1mg down you will then have to reduce by .125mg. To do this you will have to split the 2 mg tablets into 8 pieces (crumbs basically) and follow the 1-2 month adjustment plan. Finally when you have been on your last dosage (.125mg) for 1-2 months you can stop taking subs completely. If you follow this system the jump off is not that bad - I promise. I recommend then that you take a combination of advil, multi vitamins as well as milk thistle and st johns wort if you have budget for it. If you need help or have questions please post a response and I will notified by email that your question is waiting. Good luck good people and God be with you. Subhelper.
Reply

Loading...

Ive been on suboxone for a while, as long as he takes it the right way it should make him feel good, normal. But he has to be somewhat in withdrawls before he takes it because with this medicine if you take it while you have opiates in your system still on your receptors it will literally replace the opiates and put him into withdrawls, because when I started it I was in full blown withdrawls from being tapered down from methadone which some as****e doctor put me on to get me off of vics and I had 103 fever drenched with cold sweats horrible, within the hour after taking the suboxone I felt great it truly is life saver I feel but that too you also have to taper off of but once he starts taking it the right way he should really feel good right away within an hour or so of taking it and also the right dosage.

If you need any other advice about it feel free to ask, Im going through getting off of them now and Im down to 1 1/4 mg of it.

Danielle
Reply

Loading...